# SDR SWIA201024188

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 31,047 hours, 45,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT 6A INOP.  (FLT 6820)  REPLACED WIRE TERMINAL.
